# SDR ASAA2013092096020

- Difficulty date: September 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 23,682 hours, 7,106 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE MESSAGE NR 77-20862.  BOTTOM LT EGT SIGNAL OUT OF RANGE, NR 2 ENGINE.  ACFT GROUNDED.   ACCOMPLISHED AMM TSCK 73-21-00-740-803-F00 EEC BITE TEST. NO FAULT CODE MESSAGE 77-20862 PRESENT.
